| Model Number |
VTICM512.1 |
| Medical Device Problem Codes |
Improper or Incorrect Procedure or Method (2017); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A4-a6:unk h6: user error (b)(4).
Event or Problem Description
The reporter indicated that a 12.1mm vticm512.1 implantable collamer lens of -11.0/1.0/096 (sphere/cylinder/axis) became damaged while loading due to loading error.There was no patient contact.The backup lens was implanted.
Additional Manufacturer Narrative
Corrected data: b5- originally the claim was determined to be reportable, but upon further review was determined to not meet definition of a complaint.This complaint is not mdr reportable as there was not patient contact; therefore, it would not likely cause or contribute to a death or serious injury if the malfunction were to recur.Claim# (b)(4).